BibTeX record journals/jal/ShamirT99

download as .bib file

@article{DBLP:journals/jal/ShamirT99,
  author    = {Ron Shamir and
               Dekel Tsur},
  title     = {Faster Subtree Isomorphism},
  journal   = {J. Algorithms},
  volume    = {33},
  number    = {2},
  pages     = {267--280},
  year      = {1999},
  url       = {https://doi.org/10.1006/jagm.1999.1044},
  doi       = {10.1006/jagm.1999.1044},
  timestamp = {Fri, 27 Mar 2020 08:37:22 +0100},
  biburl    = {https://dblp.org/rec/journals/jal/ShamirT99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics